# SDR C2XA98IA032

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W502005620
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING DAILY INSPECTION, THE AFT EXTERIOR EMERGENCY LIGHT ON THE LEFT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED WIRE NR W502-0056-20 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
